# SDR 04003691

- Difficulty date: January 3, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N691BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7740
- Aircraft time: 2,146 hours, 1,859 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16126
- Condition: Leaking
- Location: Landing Gear
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PASSENGER BOARDING THE CREW REPORTED A STONG SMELL OF FUMES AND NOTICED A LARGE POOL OF HYDRUALIC FLUID BELOW THE MAIN LANDING GEAR DOORS.  THE PASSENGERS WERE DEPLANED NORMALLY.  THE LEAK WAS FOUND TO BE AN O-RING ON THE MAIN LANDING GEAR RETRACT ACTUATOR WHICH WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR SERVICE.
